| Model Number |
M00534240 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex rx delivery system was to be implanted in the bile duct to treat a stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, and inside the patient, the guide catheter broke into two pieces.The broken piece was removed from the patient using forceps.The procedure was completed with another of the same device.There was no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 is being used to capture the reportable event of catheter guide break.